# SDR SWIA200413022

- Difficulty date: March 15, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 21,236 hours, 19,761 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P882
- Condition: Failed
- Location: Apu Bay
- Part time: 4,826 hours, 3,641 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN AUTOMATICALLY ON GROUND, HAD BEEN CYCLING BETWEEN 690 DEGREES - 725 DEGREES, FLAMES OUT THE EXHAUST AND CONTINUED FUMES LED TO PRECAUTIONARY DEPLANING.  REMOVED AND REPLACED APU ASSY IAW RII49-401.
